# SDR SWAA2021032449395

- Difficulty date: February 16, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR PANEL #140AF DEFORMED . / FABRICATED AFT CARGO COMPT. FLOOR PANEL #40AF IAW B737-700 REF: AMM 25-52-01-201-801.MATERIAL USED :A90RG1W4X1.
